# SDR DXTA2018072501228

- Difficulty date: July 25, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 8,471 hours, 6,463 cycles
- Engine: Pwc PW545B
- Engine time: 11,421 hours, 8,907 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0015
- Condition: Malfunctioned
- Location: Right
- Part time: 11,421 hours, 8,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR BURNING SMELL, COPILOT COMPLAINED ABOUT SOMETHING BOTHERING HIS EYES WHILE CLIMBING OUT WITH APU OFF AND I DIDN'T NOTICE ANYTHING AT THAT TIME. WHILE SITTING ON THE GROUND IN LAS APU ON WITH BLEED AIR ON WE BOTH COULD DETECT WHAT SMELLED LIKE A BURNING SMELL IN THE CABIN OUT OF THE OVER HEAD WEMACS. COMPLIED WITH 72-00-00 OIL SMELL/CABIN ODOR FAULT ISOLATION. FOUND SIGNIFICANT EVIDENCE OF JOINT COMPOUND STREAKING IN RT COMPRESSOR SECTION. REMOVED AND REPLACED RT ENGINE. INSTALLED RENTAL ENGINE. ALSO R&R OZONE CONVERTERS P/N: 9914523-2.
